# SDR DLM88031133

- Difficulty date: December 24, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 32,434 hours, 24,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT STRONG ELECTRICAL BURNING ODOR IN COCKPIT AND FORWARD CABIN.  PERFORMED OPN 5088, NO PROBLEMS FOUND.  RAN ENGINES AT POWER WITH PACKS ON, WING AND ENGINE ANT-ICE ON AND OFF.  NO PROBLEMS FOUND.
